# SDR DALA2015050203096

- Difficulty date: May 1, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 51,869 hours, 23,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON WEB FRAME 16 AT FWD GALLEY  AREA AND STRINGER 23R L=1.640"; W=0.875"; D=0.002".  REPLACED WEB FRAME 12 TO 16 AT FWD GALLEY AREA AND STR 23R IAW SRM 51-72-11 AND DWG NR D53112570.
